| Model Number |
305C23 |
| Medical Device Problem Codes |
Gradient Increase (1270); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 17 years and 8 months post implant of this 23mm mosaic aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as increased gradient.Evidence of protruding calcification seen in the rci <(>&<)> lci.Subsequently on (b)(6) 2026, the patient successfully had a 23mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B1 and patient codes (ime/annex e): codes updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that severe aortic insufficiency was noted prior to the aortic valve-in-valve replacement with a transcatheter valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B2, b5 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.